# SDR SWIA2021081960439

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION,NICKS AND SCRATCHES NOTED ON L/H SIDE SEAT RAIL FROM APPROX.FS379.00-FS485.00 (MARKED)     (C-CHECK RO 8/18/2021)    REPLACED L/H SIDE SEAT RAIL FROM APPROX.FS379.00-FS485.00 REF CRJ700 AMM 53-00-49-400-801-A17
